Journal of Graph Theory

Cover image for Journal of Graph Theory

March 2010

Volume 63, Issue 3

Pages 179–257

    1. On local connectivity of graphs with given clique number (pages 192–197)

      Andreas Holtkamp and Lutz Volkmann

      Version of Record online: 14 APR 2009 | DOI: 10.1002/jgt.20419

    2. Path homomorphisms, graph colorings, and boolean matrices (pages 198–209)

      Jaroslav Nešetřil and Claude Tardif

      Version of Record online: 29 MAY 2009 | DOI: 10.1002/jgt.20420

    3. Balanced judicious bipartitions of graphs (pages 210–225)

      Baogang Xu, Juan Yan and Xingxing Yu

      Version of Record online: 27 APR 2009 | DOI: 10.1002/jgt.20421

    4. d-Regular graphs of acyclic chromatic index at least d+2 (pages 226–230)

      Manu Basavaraju, L. Sunil Chandran and Manoj Kummini

      Version of Record online: 27 APR 2009 | DOI: 10.1002/jgt.20422

SEARCH

SEARCH BY CITATION